Preferences help
enabled [disable] Abstract
Number of results
2020 | 149 | 1-22
Article title

Some characterizations of a two-parameter Xgamma distribution

Title variants
Languages of publication
The objective of this paper is establish some new characterization results of a two-parameter Xgamma distribution. We have first established our proposed characterization results by taking a relation between left truncated moment and failure rate function. Then, we have characterized the two-parameter Xgamma distribution by taking a relation between right truncated moment and reversed failure rate function. Finally, we have characterized it by order statistics and record values.
Physical description
  • Department of Liberal Arts and Sciences, Faculty of Mathematics, Miami Dade College, Hialeah, FL, USA
  • Department of Management Sciences, Rider University, Lawrenceville, NJ, USA
  • [1] Sen, S., Chandra, N., and Maiti, S. S., On Properties and Applications of a Two-Parameter Xgamma Distribution, Journal of Statistical Theory and Applications, 17(4) (2018) 674-685
  • [2] Nagaraja, H., Characterizations of Probability Distributions, In Springer Handbook of Engineering Statistics (2006) (pp. 79 - 95), Springer, London, UK.
  • [3] Glänzel, W., Teles, A., and Schubert, A., Characterization by truncated moments and its application to Pearson-type distributions. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 66(2) (1984) 173-183
  • [4] Glänzel, W., A characterization theorem based on truncated moments and its application to some distribution families, In Mathematical Statistics and Probability Theory (1987) (pp. 75-84), Springer, Dordrecht, Germany.
  • [5] Glanzel, W., Some consequences of a characterization theorem based on truncated moments. Statistics, 21(4) (1990) 613-618
  • [6] Volkova, K. Y., and Nikitin, Y. Y., Exponentiality tests based on Ahsanullah’s characterization and their efficiency. Journal of Mathematical Sciences, 204(1) (2015) 42-54.
  • [7] Ahsanullah, M., A characterization of the exponential distribution by spacings. Journal of Applied Probability, 15(3) (1978) 650-653
  • [8] Nikitin, Y. Y., Tests based on characterizations, and their efficiencies: A survey. Acta et Commentationes Universitatis Tartuensis de Mathematica, 21(1) (2017) 3-24
  • [9] Miloševic, B., Some recent characterization based goodness of fit tests. In the Proceedings of the 20th European Young Statisticians Meeting (2017) (pp. 67-73), (Uppsala, Sweden, September, 2017).
  • [10] Akbari, M., Characterization and Goodness-of-Fit Test of Pareto and Some Related Distributions Based on Near-Order Statistics. Journal of Probability and Statistics, Volume 2020, Article ID 4262574 (2020) 1–9
  • [11] Galambos, J., and Kotz, S., Characterizations of probability distributions. A unified approach with an emphasis on exponential and related models. Lecture Notes in Mathematics, 675 (1978), Springer, Berlin, Germany.
  • [12] Kotz, S., and Shanbhag, D. N., Some new approaches to probability distributions. Advances in Applied Probability, 12 (1980) 903-921.
  • [13] Koudou, A. E., and Ley, C., Characterizations of GIG laws: A survey. Probability Surveys, 11 (2014) 161-176. DOI: 10.1214/13-PS227
  • [14] Ahsanullah, M., and Shakil, M., A note on the characterizations of Pareto distribution by upper record values. Communications of the Korean Mathematical Society, 27(4) (2012) 835-842
  • [15] Ahsanullah, M., and Shakil, M., Characterizations of continuous probability distributions occurring in physics and allied sciences by truncated moment. International Journal of Advanced Statistics and Probability, 3(1) (2015) 100-114
  • [16] Ahsanullah, M., Kibria, B. M. G., and Shakil, M., Normal and Student´s t Distributions and Their Applications (2014), Atlantis Press, Paris, France.
  • [17] Ahsanullah, M., Shakil, M., and Kibria, B. G., Characterizations of folded student’s t distribution. Journal of Statistical Distributions and Applications, 2(1) (2015) 15
  • [18] Ahsanullah, M., Shakil, M., and Kibria, B. M., Characterizations of Continuous Distributions by Truncated Moment. Journal of Modern Applied Statistical Methods, 15 (1) (2016) 316-331
  • [19] Ahsanullah, M., Characterizations of Univariate Continuous Distributions (2017), Atlantis Press, Paris, France.
  • [20] Sen, S., Maiti, S. S., and Chandra, N., The xgamma distribution: statistical properties and application. Journal of Modern Applied Statistical Methods, 15(1) (2016) 38
  • [21] Barlow, R. E., and Proschan, F., Mathematical Theory of Reliability (1965), John Wiley, New York, USA.
  • [22] Gradshteyn, I. S., and Ryzhik, I. M., Table of integrals, series, and products (2000), Academic Press, Inc., San Diego, California, USA.
  • [23] Shakil, M., Ahsanullah, M., and Kibria, B. G., On the Characterizations of Chen’s Two-Parameter Exponential Power Life-Testing Distribution, Journal of Statistical Theory and Applications, 17(3) (2018) 393-407
  • [24] Ahsanullah, M., Nevzorov,V. B., and Shakil, M., An Introduction to Order Statistics (2013), Atlantis Press, Paris, France.
  • [25] Arnold, B.C., Balakrishnan, and Nagaraja, H. N., First Course in Order Statistics (2005), Wiley, New York, USA.
  • [26] David, H. A., and Nagaraja, H. N., Order Statistics (2003), Third Edition, Wiley, New York, USA.
  • [27] Ahsanullah, M., Record Statistics (1995), Nova Science Publishers, New York, USA.
  • [28] Nevzorov, V. B., Records: Mathematical Theory (2001), Translation of Mathematical Monograph, American Mathematical Society, Rhode Island, USA.
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.